# SDR SWIA2024032500016

- Difficulty date: March 16, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 SLAT WAS GOUGED ON THE LOWER SURFACE AT APPX. SLAT STATION 119.   (C-CHECK RO 3/23/2024)   REPAIRED L/H #1 SLAT, GOUGE ON THE LOWER SURFACE AT APPX. SLAT STATION 119. BY COMPLYING WITH REO 670-57-42-1501 REV -- DATED 2024-03-17, COMPLIED WITH 51-900-1002-SKY
